Improved bounds in Weaver and Feichtinger conjectures

Marcin Bownik, Pete Casazza, Adam W. Marcus, Darrin Speegle

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We sharpen the constant in the KS 2 Conjecture of Weaver [31] that was given by Marcus, Spielman and Srivastava [28] in their solution of the Kadison-Singer problem. We then apply this result to prove optimal asymptotic bounds on the size of partitions in the Feichtinger Conjecture.

Original languageEnglish (US)
Pages (from-to)267-293
Number of pages27
JournalJournal fur die Reine und Angewandte Mathematik
Volume2019
Issue number749
DOIs
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Improved bounds in Weaver and Feichtinger conjectures'. Together they form a unique fingerprint.

  • Cite this